# SDR AALA20111011TUL05

- Difficulty date: October 11, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G2 GALLEY TIE DOWN FITTING [MOUNT] STATION 218 INBOARD OF NUMBER 4 SEAT TRACK.  INSTALLED NEW MOUNT SRM 51-30-05.
